MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED QUICK SET; UNO INSET II 60/6 SC1 PINK MCAN

UNOMEDICAL A/S MINIMED QUICK SET; UNO INSET II 60/6 SC1 PINK MCAN
Model Number MMT-923A600
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.It was reported that the patient faced an adhesive event with an infusion set as the infusion set and the sensor fell off after being used for 1 day.Patient confirmed to not perspire heavily and was unsure of the cause of the product not adhering.No further information available.

Brand Name
MINIMED QUICK SET
Common Device Name
UNO INSET II 60/6 SC1 PINK MCAN
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19526833
Report Number3003442380-2024-07953
Device Sequence Number7483411
Product Code FPA
UDI-Device Identifier05705244020245
UDI-Public05705244020245
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberMMT-923A600
Device Lot Number6001488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown